# SDR SWAA2015022336828

- Difficulty date: February 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 66,195 hours, 54,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6551463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE AFT GIRT BAR HOOK COVER ASSEMBLY LOOSE.  R & R HOOK ASSEMBLY IAW SRM.
